Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Started having palpitations after using slender tone belt. What could be causing this?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
after using the slender tone belt i started have palpitations. would the belt be cause the palpitations
Posted Thu, 28 Mar 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the query,
I am afraid slender tone belts have no direct bearing on the heart to cause palpitations.
In course of their use, simply due to an increase in the metabolic rate, its but normal that adrenaline is produced which increases heart rate. If the increase in heart rate gives a conscious perception of heart beat or considered abnormal (palpitations), its important to have a normal cardiologic evaluation to exclude other common causes of palpitations.
I suggest you XXXXXXX a cardiologist for an electrocardiogramme, cardiac ultrasound and a sound clinical evaluation.
Thanks and best regards,
Luchuo, MD.
I will be honored contributing to your health if you have any further queries, Feel very free asking.
Above answer was peer-reviewed by
 
Follow-up: Started having palpitations after using slender tone belt. What could be causing this? 9 minutes later
does being anemic have anything to do with palpitation?
 
 
Answered by Dr. Luchuo Engelbert Bain 5 minutes later
hi and thanks for the query,
Moderate or severe anemia can lead to palpitations. Its a well scientifically documented symptom in moderate to severe anemia. The answer is YES.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor